# SDR DALA2024071707218

- Difficulty date: July 12, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 73,853 hours, 34,794 cycles
- System (JASC): 4990 · APU Oil System
- Part: Heater
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3266 DISC: UNUSUAL ODOR/DIRTY SOCK SMELL WHEN APU BLEED ON WHILE AT THE GATE. C/A: C/W W/C 4916-2001 (D. EDWARDS 794502) C/W W/C 4900-2001, FOUND OIL LEAK COMING FROM APU OIL HEATER. R/R APU OIL HEATER PER A320 AMM 49-96. LEAK AND OPS CHK GOOD. MEL AND PLACARD REMOVED, NO " M" PROCEDURES. CONTACED MCC FOR ODI ALERT, SPOKE WITH SARGE. A/C OK FOR SVC. (LP: 6029130)
